Inference on modelling cross-sectional dependence for a varying-coefficient model
Bin Peng
Economics Letters, 2016, vol. 145, issue C, 1-5
Abstract:
In this note, I have studied a varying-coefficient model under cross-sectional dependence. The technique of Robinson (2011) is employed to mimic the dependence among cross-sectional data sets. The asymptotic normality is established for the proposed estimator.
Keywords: Asymptotic theory; Cross-sectional dependence; Varying-coefficient (search for similar items in EconPapers)
JEL-codes: C13 C14 C51 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176516301641
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:145:y:2016:i:c:p:1-5
DOI: 10.1016/j.econlet.2016.05.008
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().